MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION U2 TOTAL KNEE SYSTEM; No Match

UNITED ORTHOPEDIC CORPORATION U2 TOTAL KNEE SYSTEM; No Match
Catalog Number 2103-1140
Medical Device Problem Codes Loss of or Failure to Bond (1068); Flaked (1246); Material Separation (1562); Loss of Osseointegration (2408)
Health Effect - Clinical Code Limb Pain (4836)
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified on september 30, 2025 that a patient reported persistent pain after having a tka surgery using the u2 total knee system, and x-ray imaging revealed femoral component loosening and metal beads shedding at 1.5 years postoperatively.
 
Additional Manufacturer Narrative
Based on investigations of all currently available information, a correlation between the reported event and this medical device cannot be confirmed at this time, nor can a definitive root cause be identified.However, given that the use of this product cannot be entirely ruled out as a potential cause or contributing factor to the event, this report is submitted in accordance with relevant regulatory requirements.

Brand Name
U2 TOTAL KNEE SYSTEM
Common Device Name
No Match
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no.57,park ave 2,science park
hsinchu city, 30075, taiwan
hsinchu, 30075
TW  30075
Manufacturer Contact
lois ho
no. 57., park ave 2, science park
hsinchu city, 30075, taiwan
hsinchu, 30075
MDR Report Key25038515
Report Number9681642-2026-00022
Device Sequence Number21435352
Product Code MBH
UDI-Device Identifier04712602345392
UDI-Public04712602345392
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2103-1140
Device Lot Number22M626B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight110 KG